# SDR CKSA96181

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Corrosion
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-2 CHECK INSPECTION FOUND:  AFT PIT CARGO DOOR AFT FRAME BEHIND LOCK SWITCH SKIN HAS CORROSION.  REPAIRED IAW SKETCH AIA/EI2357.  CORROSION TASK CARD NR C53-110-01.  TASK CARD NR 76020.
